# SDR AALA202207226642

- Difficulty date: July 19, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A300*
- Aircraft serial: 6337
- Aircraft time: 25,013 hours, 9,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OVERHEAD EMERGENCY LIGHT AT L2 DOOR INOPERATIVE. MAINTENANCE CHECKED ORIENTATION AND RE-INSTALLED OVERHEAD EMERGENCY LAMP AT L2 DOOR PER AMM 33-51-18. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
